# SDR ASMF20180625014

- Difficulty date: May 31, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 49,458 hours, 24,981 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: 22526
- Condition: Failed
- Location: Rt Engine
- Part time: 47,113 hours, 22,526 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DURING CLIMB, DUE TO THE RIGHT ENGINE OIL PRESSURE DROPPED TO 1 QUART, THE THRUST LEVER WAS RETARDED TO CLOSED, THE OIL QUANTITY DROPS TO 0 QUARTS AND REACH THE RED MARK.  THE FLIGHT CREW PERFORMED A RIGHT ENGINE SHUTDOWN. MAINTENANCE PERFORMED REVISION, DETECTING THAT THE LUBRICATION UNIT HAD FAILED. THE LUBRICATION UNIT WAS REPLACED IAW AMM 79-21-01/401.
